# SDR MALA954396

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093105
- Condition: Cracked
- Location: Fs 159.247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND FUSELAGE FRAME FS 159.247 P/N 27-22093-105 CRACKED AT THE INNER FLANGE OF CONSTANT SECTION .005 INCH LONG.  REPAIRS WERE COMPLETED IAW FAC SRM 53-90-20 REPAIR NR 20.  (W)
